1. Home
  2. Over the Counter
  3. Pharmaceuticals
  4. Pain & Fever Relief
  5. Acetaminophen Extra Strength - Gel Caps 500 mg (100-ct)
Acetaminophen Extra Strength - Gel Caps 500 mg (100-ct)
Acetaminophen Extra Strength - Gel Caps 500 mg (100-ct)

Acetaminophen Extra Strength - Gel Caps 500 mg (100-ct)

Your Price: $6.49
500 mg (100 Gel Caps per Bottle) Rapid release pain reliever.
Item Number: 18044
Availability:

Related Products

18023
UNAVAILABLE AT THIS TIME
$24.95
Temporarily relieves minor aches and pains due to headache, muscular aches, backache, arthritis, cold, toothache, flu, premenstrual and menstrual cramps. Compare to the active ingredient of Extra Strength Tylenol.

Recently Viewed Items